# SDR DALA2024070406760

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RHS FR4 LATERAL WINDSHIELD FRAME LWR ATTACHMENT VERTICAL STIFFENER.   REPAIRED PER ER/A 553524-14.
